# SDR YENA201910300634

- Difficulty date: October 30, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 30,190 hours, 19,592 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Link
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2017, BOS-JFK. DURING R/H ENGINE LWR LINK LUG INSPECTION, INBOARD LUG IS CRACKED. REF 190-54-0018-02 TASK CARD. ON 10/30/2019 WHILE COMPLYING WITH THE REF /1/ SB DVI AT JFK, N307JB WAS FOUND WITH ONE CRACK THROUGH (AFT FACE) AT THE #2 PYLON LH LOWER LINK (INBOARD SIDE). THIS EC E19-826-01 IS ISSUED TO ACCOMPLISH THE BLADE PROBE HFEC INSPECTION ON THE #2 PYLON BACK-UP FITTING. SEE BELOW FOR SB AND INSPECTION DETAILS. EMBRAER RECEIVED ONE REPORT ABOUT A CRACK ON THE RIGHT-HAND (RH) INBOARD PYLON LOWER LINK LUG. INVESTIGATION INDICATED THAT THIS FAILURE MAY BE RELATED TO FATIGUE STRENGTH, AND THEREFORE A DEDICATED ACTION TO ENSURE THE STRUCTURES’ INTEGRITY IS REQUIRED.  THIS REF /1/ SB PRESENTS A DETAILED INSPECTION (DET) FOR CRACKS ON THE LEFT-HAND (LH) AND RIGHT-HAND (RH) PYLON LOWER LINK LUG.  TO DO THIS, IT IS NECESSARY TO GET ACCESS TO THE WORK AREA AT ZONES 419 AND 429, BY REMOVING THE LH/RH PYLON SIDE AND AFT FAIRINGS. FOR AIRCRAFT THAT HAVE REACHED MORE THAN 27,000 FLIGHT HOUR(S), EMBRAER RECOMMENDS THE ACCOMPLISHMENT OF THIS BULLETIN WITHIN THE NEXT 750 FLIGHT HOUR(S) AFTER THE FIRST ISSUE DATE OF THIS BULLETIN OR BEFORE THE AIRCRAFT HAVE REACHED 27,750 FLIGHT HOUR(S), WHICHEVER OCCURS LATER, AND IT MUST BE REPEATED EVERY 750 FLIGHT HOUR(S); SUPPLEMENTAL INFORMATION TO FOLLOW.
